Login | Users Online: 579  
Home Print this page Email this page Small font sizeDefault font sizeIncrease font size   
Home | About us | Editorial board | Search | Ahead of print | Current Issue | Archives | Submit article | Instructions | Subscribe | Advertise | Contact us
 
CASE REPORT
Year : 2010  |  Volume : 11  |  Issue : 3  |  Page : 115-116

Acute cardiac toxicity of Nerium oleander/indicum poisoning (Kaner) poisoning


Department of Medicine Jawarhar Lal Nehru Medical College, Ajmer - 305 001, Rajasthan, India

Correspondence Address:
Ibraheem Khan
VPO- Samraya, Weir, Bharatpur, Rajasthan - 321 408
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/1995-705X.76803

Rights and Permissions

We present a case of oleander leaf extract poisoning manifested by vomiting, lightheadedness, and heart block. Practicing physicians should understand the potential lethal properties of oleander and its availability throughout the world.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed5064    
    Printed165    
    Emailed1    
    PDF Downloaded248    
    Comments [Add]    
    Cited by others 8    

Recommend this journal